Jump to content
CrazyBoards.org

Recommended Posts

So I've been waiting for my 120mg cymbalta refill, they had to do some ins thing because GOD FORBID the ins make it easy for me to get what the doc told me, (did you ever think that they make it so hard for us because they don't have to pay for the funeral if we all off ourselves? IT'S A FUCKING CONSPIRACY!) and was bad and was w/o it for 2 days.  This morning I start getting the damn zaps and lightheadedness, yada yada yada, that accompanies withdrawl, but I also feel pretty tripped out and hypomanic.  Kinda fun since I've been sober for months... but no, it's bad - BAD I SAY - and I shouldn't enjoy it.  Anyway.  Time for line break for VE's sake. 

Other times I've been w/o an AD usually I get down and testy w/ the brain zaps, not up and trippy.  Granted I've never been through the withdrawl of 'balta, I think only effexor, but whatever again.  Could be because of Aunt flo visiting, but I don't think so, or could be because I had 6 brownies last night after abstaining from my usual sugar binge for a while, but I don't think so.  Anyone else get this from the big bad 'balta withdrawl?

Link to comment
Share on other sites

Granted I've never been through the withdrawl of 'balta, I think only effexor, but whatever again.  Could be because of Aunt flo visiting, but I don't think so, or could be because I had 6 brownies last night after abstaining from my usual sugar binge for a while, but I don't think so.  Anyone else get this from the big bad 'balta withdrawl?

<{POST_SNAPBACK}>

Me either, cymbalta withdrawal, except the accidental...ran out to early or whatever. Before I got a pill compartment thingee I would forget if I took it and just take another one. Sounds like you just got lucky! If you're not feeling like whale shit.

Good to know I'm not the only one eating 1/2 doz brownies at a sitting.... ;)

Link to comment
Share on other sites

Hey gwen,

I don't think there are any absolutes for BP'ers when skipping meds, you could go manic, mixed or depressed.  Take your pick.

Did your Pdoc give you any latitude in upping your Seroquel if you get hypo? If not then this would be a good time to call for some instructions. Remember it is better to take the right med in time, rather than let things spin out of hand. 

It's good that you are recognizing the signs and asking about what to do.  That is one of the hardest things to learn.  Trust your perception.

Best,

A.M.

Link to comment
Share on other sites

Don't good pharmacies, if they know you, let you have a couple of days worth of pills to tide you over? I hate it when the system treats us with such distrust.

Link to comment
Share on other sites

Yeah, there is 1 guy at my pharmacy that does that, but you have to ask him and stuff.  That's like, so hard.

Doc put me down to 90 again, but because cymbalta only comes in 60's or 30's I am taking alternating days between 1 and 2.  Hopefully I won't die and stuff.  And the trippiness will cease.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...